# SDR GLBA2001078

- Difficulty date: April 10, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N211UX
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 11,998 hours, 15,549 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 114800121
- Part serial: 667
- Condition: Failed
- Location: Nlg
- Part time: 4,709 hours, 5,670 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL BEARINGS FAILED ON T/O, WHEEL SEPARATED FROM AIRCRAFT.  REPLACED NOSE LANDING GEAR AND WHEEL ASSEMBLY.
